# SDR FDEA201009143397

- Difficulty date: September 14, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 38,846 hours, 13,663 cycles
- Engine: Pwa PW4152
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005152AF
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 152 AF IS DELAMINATED. FABRICATED NEW FLOOR PANEL,  POTTED EDGES AND INSTALLED INSERTS IAW DWG SRZ 25-005,   REV "H".
